# SDR AALA2009040500716

- Difficulty date: April 5, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- Aircraft time: 57,308 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EXIT LIGHTS FOR ROWS 26 AND BACK INOPERATIVE.  REPLACED BATTERY PACK.
